# SDR QMLA2024091920118

- Difficulty date: September 18, 2024
- Submitted: September 19, 2024
- Operation: Air carrier
- Aircraft: N336AM
- Make and model: Urocop EC 130 B4
- Aircraft serial: 4785
- Aircraft time: 6,115 hours, 20,037 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 6,209 hours, 11,259 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 200SGL130Q4
- Part serial: 1266
- Condition: Failed
- Location: Engine
- Part time: 1,122 hours, 3,236 cycles
- Stage of operation: AA
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

STAR GEN FAILED ON APPROACH. WOULD NOT RESET.
